# SDR WX0A201204301187

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360501
- Condition: Corroded
- Location: Bs 1218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LONGERON CORRODED JUST AFT OF STA 1218.  CORROSION OUT OF LIMITS.  REMOVED DAMAGE LONGERON STA 1202 TO STA 1240.  FABRICATED A REPLACEMENT LONGERON, LOCATED, DRILLED AND INSTALLED IAW DWG PL 5936050.
